Volume-65 Issue-2 Number-1 February 2019

 

S.No
Title/Author Name
Paper ID
1
On α−Irresolute Topological Rings
Madhu Ram, Shallu Sharma, Sahil Billawria, Tsering Landol
 
 

IJMTT-V65I2P501

2
 
 

IJMTT-V65I2P502

3
 
 

IJMTT-V65I2P503

4
 
 

IJMTT-V65I2P504

5
 
 

IJMTT-V65I2P505

6
 
 

IJMTT-V65I2P506

7
 
 

IJMTT-V65I2P507

8
Some Identities of Fibonacci-Like Based on Lucas Numbers
Ulfa Hasanah, Sri Gemawati, Syamsudhuha
 
 

IJMTT-V65I2P508

9
 
 

IJMTT-V65I2P509

10
A Mathematical Model for a Retirement Planning
Olanrewaju, G.O, Badmus, N. I and Oyenuga, Y. O
 
 

IJMTT-V65I2P510